Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Extensions of the Mehler-Weisner and other results for the Hermite function

Author: M. E. Cohen
Journal: Math. Comp. 30 (1976), 553-564
MSC: Primary 33A65
MathSciNet review: 0419894
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to present expansions which generalize some well-known formulae for the Hermite function. Among these are the Weisner [20] extension of Mehler's [17] bilinear relation, some recent results of Carlitz [4], and the Bateman [2] addition theorem. A bilateral generating function involving the product of the Hermite and ultraspherical polynomials is given. Finally, some general polynomial expansion theorems are derived.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A65

Retrieve articles in all journals with MSC: 33A65

Additional Information

Keywords: Addition theorem, bilinear generating function, Gegenbauer polynomial, generalized function, Hermite function
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society